# SDR ASAA2017071921419

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,307 hours, 5,617 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000836C3
- Condition: Failed
- Location: Master
- Part time: 24,903 hours, 8,012 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS CONSTANT 2 AMP CHARGE.  ACFT GROUNDED. REMOVED AND REPLACED MAIN AND AUXILIARY BATTERIES IAW AMM 24-31-11. GROUND VERIFICATION GOOD.
